# SDR AALA2019011769005

- Difficulty date: January 15, 2019
- Submitted: January 17, 2019
- Operation: Air carrier
- Aircraft: N350AN
- Make and model: Boeing 767323
- Aircraft serial: 33089
- Aircraft time: 58,250 hours, 9,411 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Out Of Adjust
- Location: Lavatory Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD LAVATORY DOOR VERY DIFFICULT TO OPEN.   THE AIRCRAFT WAS GROUNDED.  ADJUSTED THE DOOR HINGE IAW AMM 25-41-02.  OPS CHECKED OK.
